Open Access
WINTER 2013 Existence of solutions for Volterra integral inclusions
Tao Zhu, Chao Song, Gang Li
J. Integral Equations Applications 25(4): 587-598 (WINTER 2013). DOI: 10.1216/JIE-2013-25-4-587


In this paper, we use different methods to investigate continuous solutions of the nonlinear Volterra integral inclusions. The results obtained here improve and generalize many known results.


Download Citation

Tao Zhu. Chao Song. Gang Li. "Existence of solutions for Volterra integral inclusions." J. Integral Equations Applications 25 (4) 587 - 598, WINTER 2013.


Published: WINTER 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1295.45004
MathSciNet: MR3161626
Digital Object Identifier: 10.1216/JIE-2013-25-4-587

Keywords: fixed point Theorem , lower semi-continuous , upper semi-continuous , Volterra integral inclusions

Rights: Copyright © 2013 Rocky Mountain Mathematics Consortium

Vol.25 • No. 4 • WINTER 2013
Back to Top